I believe you’re talking about Stimulant Psychosis, as I’m quite certain “Amphetamine Delusional Disorder” would be just that, feel free to correct me but I’ll do my best.
Stimulant Psychosis is a Psychosis symptom which typically occurs following an overdose on a CNS stimulant, or constant abuse of a CNS stimulant.
The symptoms of stimulant psychosis are as followed. They also generally include the symptoms of organic psychosis as well.
Save your time - order a paper!
Get your paper written from scratch within the tight deadline. Our service is a reliable solution to all your troubles. Place an order on any task and we will take care of it. You won’t have to worry about the quality and deadlinesOrder Paper Now
Hallucinations, Delusions, Aggression, Arrhythmia, dilated pupils, Diarrhea, Hypertension, Hypermedia, Nausea, Rapid breathing, Restlessness, Tremors, Vomiting And in rare cases; Seizures and Catatonia
The symptoms of these can slightly vary depending on the substance ingested.
Yet enough with that.
There are obviously other factors in play than just the symptoms. Such as.
It’s important to note a singular person’s neurochemistry as influential factors in cases of stimulant psychosis. an example being those with an abnormal dopamine signaling may be associated with many of the symptoms of stimulant psychosis. Of course the drugs are in most cases the underlying cause, a person may be more susceptible than someone else with dopaminergic abnormalities such as levels in a certain part of the brain and receptor density.
It is likely that certain generic abnormalities may increase the chance of stimulant psychosis. Genetic expression may dictate neurotransmitter concentrations and brain activity. Ingesting a certain CNS stimulant may interfere with the expression of these genes, which can induce a state of psychosis. It’s also important to note that dopamine isn’t the only neurotransmitter involved in this.
The dose of any substance will dictate the effects and side-effects that someone experiences. In most cases the higher the dose, the more prominent the side effects will be. A majority of people experiencing stimulant psychosis are taking a dose too high (Usually due to a raise in tolerance) for their own well being. Which in tern overwhelms the nervous system, and their brain cannot function with abnormally high dopamine of a prolonged period of time.
Okay I rambled a bit too long, yet if you need any more information, feel free to message me/comment on here, and I’ll gladly add more.